# SDR CA160120004

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CRUISE THE PILOT NOTED THE OIL PRESSURE WENT INTO THE YELLOW BAND (60 TO 99 PSI). FLIGHT WAS DIVERTED TO AN ALTERNATE AIRPORT AFTER LANDING WHILE TAXIING, THE OIL PRESSURE INDICATION STARTED TO FLICKER BETWEEN YELLOW AND RED AND THE PILOT SHUT THE ENGINE DOWN. GROUND PERSONNEL REPORTED SMOKE FROM THE EXHAUST AFTER THE ENGINE WAS SHUTDOWN. ALL OTHER ENGINE PARAMETER WERE REPORTED NORMAL DURING THE EVENT. GROUND INSPECTION PERFORMED, NO OIL ON THE DIPSTICK, NO EXTERNAL OIL LEAK AND OIL WAS NOTED IN THE EXHAUST STACK. THE OIL LEVEL HAD BEEN VERIFIED PRIOR TO FLIGHT AND REPORTED GOOD.
